MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 3; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 3; CEMENTLESS STEM
Model Number 01.18.143
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24.12.2021.Lot 133082: (b)(4) items manufactured and released on 07-oct-2013.Expiration date: 2018-08-31.No anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold with 2 similar reported events since 2017.Clinical evaluation performed by medical affairs manager: femoral component (stem and head) revision performed more than 7 years after primary cementless total hip arthroplasty in a young man ((b)(6) at time of primary surgery).No information concerning patient general health status, activity level and the presence of comorbidities is available.In the radiographic images provided, radiolucent lines and signs of stress shielding are visible.Aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.
 
Event or Problem Description
Revision surgery was performed 7 years and 11 months after the primary surgery due to stem mobilization.

Brand Name
STEM: AMISTEM H HA COATED LAT STEM SIZE 3
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13304092
Report Number3005180920-2022-00022
Device Sequence Number4978316
Product Code LZO
UDI-Device Identifier07630030804199
UDI-Public07630030804199
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Model Number01.18.143
Device Catalogue Number01.18.143
Device Lot Number133082
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2021
Initial Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale
Patient Weight86 KG
Patient RaceWhite